I am a 63 old male who has been taking ant-depressants for 18 years. My most current medications are :
Anxiety, depression and ADHD related medications are :
1) Prozac (generic) 40 mg daily
2) Wellbrutrin XL (generic) 450 mg daily
3) Vyvanse 50 mg daily (before Vyvnase, had been
Other non anti-depressants :
Lipitor 10 mg three times a week
Trazodone 100 mg for sleep
Approximately 4 weeks ago, I decided to try acupuncture for treating increased non-specific tremors in my left hand. Overall, I had 9 treatments. During the second week (toward the end of the 9 treatments), I decided to begin weening myself from the above referenced anti-depressant medications. Unfortunately, I gave up on any form of gradual weening after a few days and completely stopped taking all of the anti-depressant medications.
After being off of them for around 2 weeks, I contacted True Hope and ordered some of their products. I have been taking their products for approximately 2 weeks now.
I just don't feel right. I am very fatigued, experiencing minor headaches(never experienced headaches before), feeling a little tingling and feeling muscle soreness. I have no motivation and just can't seem to get going or even want to do anything no matter how much self-talk I give to myself. I am also experiencing increased appetite and have gained about 10 lbs back of the 20 pounds that I have recently lost.
I have spent the last 30 minutes online in researching withdrawals from anti-depressant medications and can see clearly that going off of them "cold turkey" was ill advised and largely responsible for the woes that I am now experiencing.
Please shed some light on how long that I can expect to have these feelings, how long these discontinuation symptoms will occur and conversely when I might expect the new true Hope medications to start working.
Needless to say, what I have described above are all negatives regarding the withdrawals. There are some positives worth noting.
I have experienced erectile dysfunction (ED) since age 55. I have long felt that the above suite of anti-depressants caused my ED or at a minimum greatly contributed to it. This has proven itself true over the past several weeks. I can gain an erection often without the magic little pill (generic for Viagra) and can also keep it for longer than I could while using Viagra.
I am looking forward to your response.